American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Richard C. H. Webb. Combinatorics of tight geodesics and stable lengths. Trans. Amer. Math. Soc. 367 (2015) 7323-7342.
Abstract, references, and article information   
View Article: PDF

[2] Steven Boyer, Cameron McA. Gordon and Xingru Zhang. Dehn fillings of knot manifolds containing essential once-punctured tori. Trans. Amer. Math. Soc. 366 (2014) 341-393.
Abstract, references, and article information   
View Article: PDF

[3] Luis Paris. Residual $p$ properties of mapping class groups and surface groups. Trans. Amer. Math. Soc. 361 (2009) 2487-2507. MR 2471926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wolfgang Pitsch. Integral homology $3$-spheres and the Johnson filtration. Trans. Amer. Math. Soc. 360 (2008) 2825-2847. MR 2379777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Teruhiko Soma. Scott's rigidity theorem for Seifert fibered spaces; revisited. Trans. Amer. Math. Soc. 358 (2006) 4057-4070. MR 2219010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Rob Schneiderman. Whitney towers and gropes in 4--manifolds. Trans. Amer. Math. Soc. 358 (2006) 4251-4278. MR 2231378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sérgio R. Fenley. Regulating flows, topology of foliations and rigidity. Trans. Amer. Math. Soc. 357 (2005) 4957-5000. MR 2165394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Steve Boyer, Marc Culler, Peter B. Shalen and Xingru Zhang. Characteristic subsurfaces and Dehn filling. Trans. Amer. Math. Soc. 357 (2005) 2389-2444. MR 2140444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David Bachman. Critical Heegaard surfaces. Trans. Amer. Math. Soc. 354 (2002) 4015-4042. MR 1926863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David T. Gay. Symplectic $2$-handles and transverse links. Trans. Amer. Math. Soc. 354 (2002) 1027-1047. MR 1867371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Teruhiko Soma. Degree-one maps between hyperbolic 3-manifolds with the same volume limit. Trans. Amer. Math. Soc. 353 (2001) 2753-2772. MR 1828472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Elizabeth Finkelstein and Yoav Moriah. Closed incompressible surfaces in knot complements. Trans. Amer. Math. Soc. 352 (2000) 655-677. MR 1487613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Houhong Fan. Self-duality operators on odd dimensional manifolds. Trans. Amer. Math. Soc. 350 (1998) 3673-3706. MR 1422603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mark Brittenham. Essential laminations in $I$-bundles . Trans. Amer. Math. Soc. 349 (1997) 1463-1485. MR 1327253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Houhong Fan. Half De Rham complexes and line fields on odd-dimensional manifolds. Trans. Amer. Math. Soc. 348 (1996) 2947-2982. MR 1357879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mahito Kobayashi and Osamu Saeki. Simplifying stable mappings into the plane from a global viewpoint. Trans. Amer. Math. Soc. 348 (1996) 2607-2636. MR 1344209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert Myers. On mapping class groups of contractible open $3$-manifolds . Trans. Amer. Math. Soc. 335 (1993) 1-46. MR 1069740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Myung Ho Kim, Sadayoshi Kojima and Frank Raymond. Homotopy invariants of nonorientable $4$-manifolds . Trans. Amer. Math. Soc. 333 (1992) 71-81. MR 1028758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jeff Kiralis. Pseudo-isotopies of irreducible $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 53-78. MR 1140917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yong Wu Rong. Degree one maps between geometric $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 411-436. MR 1052909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Max Bauer. An upper bound for the least dilatation . Trans. Amer. Math. Soc. 330 (1992) 361-370. MR 1094556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Max Bauer. Examples of pseudo-Anosov homeomorphisms . Trans. Amer. Math. Soc. 330 (1992) 333-359. MR 1094557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Sachiko Matsuoka. Nonsingular algebraic curves in ${\bf R}{\rm P}\sp 1\times{\bf R}{\rm P}\sp 1$ . Trans. Amer. Math. Soc. 324 (1991) 87-107. MR 986695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Branko Grünbaum and G. C. Shephard. Rotation and winding numbers for planar polygons and curves . Trans. Amer. Math. Soc. 322 (1990) 169-187. MR 1024774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bruce Trace. Unknotted homology classes on unknotted surfaces in $S\sp 3$ . Trans. Amer. Math. Soc. 318 (1990) 43-56. MR 965303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Katura Miyazaki. Conjugation and the prime decomposition of knots in closed, oriented $3$-manifolds . Trans. Amer. Math. Soc. 313 (1989) 785-804. MR 997679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Peter Churchyard and David Spring. Proper knot theory in open $3$-manifolds . Trans. Amer. Math. Soc. 308 (1988) 133-142. MR 946435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jeffrey Boyle. Classifying $1$-handles attached to knotted surfaces . Trans. Amer. Math. Soc. 306 (1988) 475-487. MR 933302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Lee Mosher. Tiling the projective foliation space of a punctured surface . Trans. Amer. Math. Soc. 306 (1988) 1-70. MR 927683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ulrich Oertel. Measured laminations in $3$-manifolds . Trans. Amer. Math. Soc. 305 (1988) 531-573. MR 924769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia